# SDR DALA2025011600379

- Difficulty date: January 14, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N554NW
- Make and model: Boeing 757251
- Aircraft serial: 26501
- Aircraft time: 62,244 hours, 28,240 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5654 CORROSION ON STRG END BTW STA 1610 TO STA Y= 1620 STRG 30 AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00232. STRG END BTW STA 1610 TO STA Y=1620 STRG 30 AT AFT CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (0761487)
